Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some properties of closed $1$-forms on a special Riemannian manifold
HTML articles powered by AMS MathViewer

by Gr. Tsagas PDF
Proc. Amer. Math. Soc. 81 (1981), 104-106 Request permission

Abstract:

Let $M$ be a compact Riemannian manifold whose sectional curvature is strictly negative; then every closed $1$-form on $M$ has a singularity.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20
  • Retrieve articles in all journals with MSC: 53C20
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 104-106
  • MSC: Primary 53C20
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589147-5
  • MathSciNet review: 589147